# SDR QXEA2012091801081

- Difficulty date: September 18, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 26,610 hours, 27,573 cycles
- Engine: Pwc PW150A
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONNECTOR AT CROSSOVER PANEL AT FRAME -18.25 CL HAS CORROSION, WITH POSSIBLE CORROSION ON NUMEROUS BACKSHELLS AND PLUGS.  REMOVED CORROSION FROM CROSSOVER PANEL REF SRM 51-21-00-00-02.  CLEANED ELECTRICAL CONNECTORS REF AMM 20-30-03-910-801.  ALUMA PREP AND ALODINE TREATED AFFECTED AREAS OF CROSSOVER PANEL IAW SRM 51-21-10-02-01.  MIN REMAINING THICKNESS NOTED .062, CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-04-910-801 PT 1 AND 51-00-06-910-801 PT 1.  APPLIED PRIMER TO WORKED AREA REF RD 8/4-53-4780.  CROSSOVER PANEL FOUND WITHIN LIMITS IAW RD 8/4-53-4780.  COMPLIED WITH TASK CARD RD 8/4-53-4780.
